Paracetamol

Paracetamol – same-day delivery available. Just make sure the product you want is in stock. Choose products to buy from the comfort of your home and have them delivered to your address, to an AlzaBox, or to one of our stores. Learn more about why shop on Alza.cz.

Continue

7 reasons to shop for Paracetamol on Alza.cz

  • We have a wide network of stores across the Czech Republic, where we follow all hygiene measures, as well as contactless AlzaBoxes (pick-up points).
  • You can see the availability of each item right away. Don't forget that we deliver on weekends too.
  • We accept most payment methods, including contactless and cryptocurrency.
  • You can easily return or exchange your product at any of our AlzaBoxes.
  • Need assistance? Our customer support is available 24/7.
  • We complement our range with accessories and additional services.
  • You'll find all the essential information for each product, and for some, user reviews to help with your selection.

What to consider when choosing Paracetamol?

If you're planning to get Paracetamol, there are a few aspects that can help you choose the right product. In the left menu, you can use the parametric filter to narrow down the selection to match your preferences. We also recommend sorting by popularity or price.

Make your selection easier. Click through our pre-made filters for the category: Paracetamol

Are you looking for the best Paracetamol? Browse products sorted by popularity, or consult the reviews from other users.

Cheapest vs. most expensive Paracetamol

If you are looking for products based on price, you can browse the lowest priced Paracetamol, or choose to sort by price from highest to lowest.

Hide description
33 Results
Sponsored
Watch Price/Availability
Paralen 500 mg 24 tablets
Medicinal Product - intended to reduce fever during influenza, colds and other infectious diseases, also for headaches, teeth, painful menstruation, sore throat and musculoskeletal pain accompanying flu and colds, the active substance is paracetamol 500 mg in 1 tablet
  69,-
Buy
In stock > 20 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth001
Sponsored
Watch Price/Availability
Panadol Extra Rapide 500 mg/65 mg, effervescent tablets for pain and fever reduction 12 tablets
Medicinal Product - Suitable for the relief of headaches, toothaches, nerve pain, pain of rheumatic origin and pain during menstruation
  109,-
Buy
In stock > 20 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth077
Watch Price/Availability
Paralen 500mg 24 Tablets (Pack of 2)
Medicinal Product - for reducing fever associated with flu, colds, and other infectious diseases, as well as for headaches, toothaches, menstrual pain, sore throats, and musculoskeletal pain accompanying flu and colds; the active ingredient is paracetamol 500 mg in 1 tablet
  119,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth001bun
Watch Price/Availability
Coldrex MaxGrip Citron 14 sachets
Medicinal Product - it is used to treat the symptoms of flu and colds, which include fever, headache, sore throat and stuffy nose
  269,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth148
Watch Price/Availability
Coldrex hot drink lemon 750 mg/10 mg/60 mg 14 sachets
Medicinal Product - in the form of a hot drink against flu and colds, reduces fever, reduces headaches, joints and muscles, relieves stuffy nose, soothes sore throats and replenishes vitamin C
  229,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth035
Watch Price/Availability
Coldrex tablets 24 tablets
Medicinal Product - reduces fever and eliminates headache, joints and muscles, phenyreflin relieves stuffy nose and sinuses, terpine monohydrate promotes expectoration, Vitamin C supports normal immune system function, coldrex tablets contain 24 tablets per pack and are intended for children aged 12 years and over and for adults
  169,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth355
Watch Price/Availability
Coldrex MaxGrip Citron 10 sachets
Medicinal Product - it is used to treat the symptoms of flu and colds, which include fever, headache, sore throat and stuffy nose
  209,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth353
Watch Price/Availability
Paralen Grip Hot drink lemon 12 sachets
Medicinal Product - relieves flu and cold symptoms, including fever, headache, sore throat, joint and muscle pain, relieves stuffy nose
Discounted -8 % 219,- 239,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth170
Watch Price/Availability
Coldrex Hot drink Lemon with honey 10 sachets
Medicinal Product - is used to treat the symptoms of flu and colds, which include fever, headache, sore throat, muscle and joint pain, stuffy nose
  209,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth166
Watch Price/Availability
Valetol 24 tablets
Medicinal Product - used by adults and adolescents for short-term pain of various origins, e.g, for headaches, teeth, migraine, for musculoskeletal pain, after the surgeries, for pain accompanying colds and flu, for painful menstruation
  129,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth031
Watch Price/Availability
Coldrex Hot drink Lemon 10 sachets
Medicinal Product - in the form of a hot drink against flu and colds, reduces fever, reduces headaches, joints and muscles, relieves stuffy nose, soothes sore throats and replenishes vitamin C
  209,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth351
Watch Price/Availability
Panadol for children Strawberry 24 mg/ml suspension 100 ml
Medicinal Product - contains paracetamol, a painkiller (analgesic) and fever reducer (antipyretic), takes 30 minutes to take effect, suitable for children from 3 months to 12 years, strawberry flavour
Discounted -11 % 159,- 179,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth036
Watch Price/Availability
Coldrex Junior CITRON 10 sachets
Medicinal Product - against flu and colds for children aged 6 to 12 years, this product is intended only for patients who have flu or cold symptoms accompanied by a stuffy nose
  159,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth352
Watch Price/Availability
Paralen SUS 24 mg/ml oral suspension 100 ml
Medicinal Product - is given to children from infancy to reduce fever in influenza and other febrile illnesses, for pain of various origins, e.g, for headaches, teeth, back pain and musculoskeletal pain accompanying flu-like illnesses
  179,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth029
Watch Price/Availability
Paralen 100 mg 5 suppositories
Medicinal Product - reduces fever in influenza diseases, suitable as an adjunctive treatment for febrile conditions in other diseases
  69,-
Buy
In stock > 20 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth006
Watch Price/Availability
Panadol Baby 125 mg, suppositories to reduce fever in children 10 pcs
Medicinal Product - contains paracetamol, a painkiller (analgesic) and fever reducer (antipyretic), the product is intended for children with a body weight over 9 kg
  119,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth026
Watch Price/Availability
Grippostad 20 hard capsules
Medicinal Product - a medicine to treat the symptoms of flu and the common cold, Grippostad is used to treat symptoms related to the flu or common colds such as headaches, muscle and joint pain, rhinitis and dry cough, grippostad simultaneously reduces fever and elevated temperature, the combination of grippostad does not allow individual dosing for the treatment of individual symptoms, in this case, it is preferable to use a preparation of a different composition, package contains 20 capsules
  199,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth492
Watch Price/Availability
Ataralgin 325 m 20 tablets
Medicinal Product - quick relief from headaches, toothaches, cervical spine pain and joint and muscle pain accompanying flu illnesses
  119,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth150
Watch Price/Availability
Paralen Grip Hot drink echinacea and rosehip 12 sachets
Medicinal Product - used for flu symptoms, colds and other viral diseases of the upper respiratory tract fever, stuffy nose, headache, muscles and joints, sore throat, sinusitis and associated pain
  219,-
Buy
In stock 5 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth798
Watch Price/Availability
Panadol Junior 250 mg, suppositories 10 pcs
Medicinal Product - to reduce fever in children 10 pcs is designed to reduce fever accompanying flu and colds, as well as infectious diseases of childhood (e.g, chicken pox, whooping cough, measles and mumps) and vaccinations, The product is also suitable for the control of pain accompanying teething, toothache, sore throats with flu and colds and headaches
Amazing Deal 98,- Save 21,-
Buy
In stock 5 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth787
Watch Price/Availability
Paralen 500 mg 12 tablets
Medicinal Product - intended to reduce fever during influenza, colds and other infectious diseases, also for headaches, teeth, painful menstruation, sore throat and musculoskeletal pain accompanying flu and colds, the active substance is paracetamol 500 mg in 1 tablet
  59,-
Buy
In stock > 5 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth016
Watch Price/Availability
Paralen 125 mg 20 tablets
Medicinal Product - given to children to reduce fever and pain during flu, colds and other infectious diseases of childhood (e.g, measles, rubella, chicken pox, scarlet fever, mumps) and vaccination
  59,-
Buy
In stock 4 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth151
Watch Price/Availability
Acifein 250 mg/200 mg/50 mg 10 tablets
Medicinal Product - pain reliever containing acetylsalicylic acid, caffeine and paracetamol
  76,-
Buy
In stock > 10 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth184
Watch Price/Availability
Cetalgen 20 tablets
Medicinal Product - used for short-term treatment of moderate pain, such as a headache (not a migraine), back pain, menstrual pain, toothache, muscle pain, pain associated with colds and flu, sore throat and to treat fever, only on the advice of a doctor is cetalgen used to treat rheumatic pain, for adults only, package contains 20 tablets
  159,-
Buy
In stock 4 pcs
Order by midnight, get it at the AlzaBox in the morning.
Info
Order Code: SPToth336

Paracetamol - articles

Angína: příznaky, léčba a kdy vyhledat lékaře Angína patří mezi nejčastější infekční onemocnění horních cest dýchacích a dokáže člověka vyřadit z běžného fungování během několika hodin. Silná bolest v krku, horečka, únava a potíže s polykáním nejsou jen „běžné nachlazení“, ale signál, že tělo bojuje s infekcí,...
In the category Paracetamol on Alza.cz, we currently have a total of 34 products, which you can easily buy online and get quickly delivered. See all of your purchases and make orders on our easy-to-use app.